A criterion for continuity of the gradient of the solution of the Darboux problem for the Gellerstedt equation
Differencialʹnye uravneniâ, Tome 28 (1992) no. 10, pp. 1770-1785
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_10_a13,
author = {A. M. Nakhushev},
title = {A criterion for continuity of the gradient of the solution of the {Darboux} problem for the {Gellerstedt} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1770--1785},
year = {1992},
volume = {28},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_10_a13/}
}
TY - JOUR AU - A. M. Nakhushev TI - A criterion for continuity of the gradient of the solution of the Darboux problem for the Gellerstedt equation JO - Differencialʹnye uravneniâ PY - 1992 SP - 1770 EP - 1785 VL - 28 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_10_a13/ LA - ru ID - DE_1992_28_10_a13 ER -
A. M. Nakhushev. A criterion for continuity of the gradient of the solution of the Darboux problem for the Gellerstedt equation. Differencialʹnye uravneniâ, Tome 28 (1992) no. 10, pp. 1770-1785. http://geodesic.mathdoc.fr/item/DE_1992_28_10_a13/